Vol. 125, No. 2, 1986

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Note on the PWB-method in the nonlinear case

Seppo Granlund, Peter Lindqvist and Olli Martio

Vol. 125 (1986), No. 2, 381–395
Abstract

The Perron-Wiener-Brelot (PWB) method is applied to an important nonlinear situation. Unbounded subsolutions, their approximation and a counterpart of the harmonic measure are considered.

Mathematical Subject Classification 2000
Primary: 31B35
Secondary: 35G30
Milestones
Received: 27 May 1983
Revised: 29 January 1986
Published: 1 December 1986
Authors
Seppo Granlund
Peter Lindqvist
Olli Martio